Alert archive / New York / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jul 1, 2009, 4:11 PM EDT for Ontario County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2009, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 1, 2009, 5:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Ontario County, NY
The radar
The Buffalo radar (KBUF), 119 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBUF 012011 FFWBUF NYC069-012300- /O.NEW.KBUF.FF.W.0007.090701T2011Z-090701T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 411 PM EDT WED JUL 1 2009 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL ONTARIO COUNTY IN WESTERN NEW YORK... * UNTIL 700 PM EDT * AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER AN AREA NEAR MANCHESTER AND SHORTSVILLE. THIS INCLUDES TRIBUTARIES AND STREAMS NEAR PADELFORD BROOK. OTHER STORMS WILL BE MOVING OVER THIS REGION DURING THE NEXT 1 TO 2 HOURS WITH ADDITIONAL HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4302 7726 4295 7714 4287 7735 4295 7736 $$ ZAFF
1 follow-up statement
000 WGUS71 KBUF 012115 FFSBUF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 515 PM EDT WED JUL 1 2009 NYC069-012125- /O.CAN.KBUF.FF.W.0007.000000T0000Z-090701T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ONTARIO NY- 515 PM EDT WED JUL 1 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL ONTARIO COUNTY... AT 515 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 4302 7726 4295 7714 4287 7735 4295 7736 $$ ZAFF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:51 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 1, 3:51 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 351 PM EDT WED JUL 1 2009 .SYNOPSIS... THE COOL WEATHER OF THE PAST SEVERAL DAYS WILL CONTINUE INTO...AND MOST LIKELY THOUGH...THE UPCOMING WEEKEND. A NEARLY STATIONARY OUT OF SEASON UPPER LEVEL LOW OVER THE EASTERN GREAT LAKES WILL GRADUALLY WEAKEN DURING THE NEXT FEW DAYS...AND IS FORECAST TO FINALLY LIFT AWAY FROM THE REGION BY THE WEEKEND. THE ONLY PROBLEM IS THAT THE FEATURE WILL BE REPLACED BY ANOTHER UPPER LEVEL LOW THAT WILL KEEP TEMPERATURES BELOW NORMAL. THE GOOD NEWS IS THAT OUR FREQUENT SHOWER ACTIVITY SHOULD MAINLY WILL COME TO AN END FOR THE FOURTH OF JULY. && .NEAR TERM /THROUGH THURSDAY/... MOISTURE CHANNEL IMAGERY AND OBJECTIVE RUC ANALYSIS SHOWS THE CENTER OF THE MID LEVEL CLOSED LOW JUST NORTH OF GEORGIAN BAY THIS AFTERNOON...REPRESENTING A NORTHWEST SHIFT IN THE CENTER OF THE LOW OVER THE PAST 24 HOURS. THE RETROGRESSION OF THE MID LEVEL CYCLONE HAS ALLOWED LOW/MID LEVEL FLOW TO BACK MORE TO THE SSW ACROSS THE CWA TODAY...BUT THE SAME BASIC PATTERN PERSISTS WITH DEEP MOIST CYCLONIC FLOW. SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED STORMS CONTINUE TO FIRE WITH DAYTIME HEATING. THE GREATEST CONCENTRATION OF ACTIVITY IS FROM THE WESTERN SOUTHERN TIER INTO THE FINGER LAKES AND GENESEE VALLEY. A LAKE SHADOW HAS MANAGED TO FORM AGAIN TODAY NORTHEAST OF LAKE ERIE AND HAS THUS FAR PROTECTED METRO BUF AND THE NIAGARA FRONTIER. IT APPEARS AS THOUGH THIS WILL CHANGE BY LATE AFTERNOON OR EARLY EVENING AS A DENSE OVERCAST AND SHOWERS OVER EASTERN LAKE ERIE SHOULD PUSH NORTHEAST AND DISRUPT THE LAKE SHADOW. THERE IS VERY LITTLE TO HANG OUR HAT ON AS FAR AS SIGNIFICANT SHORTWAVE AND JETLET FEATURES TO ALLOW FOR TIMING OF THE BETTER RAIN CHANCES. AS WE SAW LAST NIGHT...EXPECT LAKE ERIE TO TRANSITION FROM A HEAT SINK TO A HEAT SOURCE WITH THE LOSS OF DAYTIME HEATING AND THE COOLING OF THE SURROUNDING LAND MASS. THIS MAY ALLOW OVERNIGHT CONVECTION TO FOCUS OVER AND JUST DOWNWIND OF LAKE ERIE AS WE HAVE SEEN THE PAST FEW NIGHTS. WILL GO WITH LIKELY POPS EVERYWHERE FOR THE EVENING...DIMINISHING TO CHANCE AND SCATTERED WORDING OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. THE ONE EXCEPTION WILL BE OVER FAR WESTERN NEW YORK. WILL KEEP SOME LIKELY POPS GOING THROUGH THE NIGHT HERE WITH THE EXPECTATION OF NOCTURNAL CONVECTION OFF LAKE ERIE. ON THURSDAY THE MID LEVEL CYCLONE WILL BEGIN TO WOBBLE BACK TO THE EAST. THIS WILL KEEP THE SAME BASIC PATTERN IN PLACE THAT WE HAVE SEEN FOR THE PAST FEW DAYS. WILL HAVE CHANCE POPS AND SCATTERED WORDING IN THE MORNING INCREASING TO LIKELY DURING THE AFTERNOON WITH DAYTIME HEATING. AGAIN EXPECT SOME LAKE SHADOWS DOWNWIND OF BOTH LAKES ERIE AND ONTARIO. THE LOW LEVEL FLOW WILL TEND TO VEER A LITTLE MORE AS COMPARED TO TODAY...SO THIS MAY FORCE THE LAKE SHADOW OFF LAKE ERIE TO BE IN A FARTHER SOUTH POSITION THAN YESTERDAY. THIS WOULD PLACE THE SHADOW MORE DIRECTLY ACROSS ALL OF METRO BUF. TEMPS WILL CONTINUE ON THE COOL SIDE WITH LOWS DOWN INTO THE LOW 60S ON THE LAKE PLAINS AND 50S INLAND TONIGHT. EXPECT RECOVERY INTO THE LOW 70S ON THE LAKE PLAINS THURSDAY WITH 60S ACROSS HIGHER TERRAIN. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... THE CLOSED UPPER LEVEL LOW OVER THE EASTERN GREAT THAT HAS PLAGUED THE REGION WITH FREQUENT SHOWERS AND EARLY AUTUMN TEMPERATURES THE PAST SEVERAL DAYS WILL OPEN UP AND LIFT OUT ACROSS THE ST LAWRENCE VALLEY DURING THIS PERIOD. WHILE THIS WOULD NORMALLY BE GOOD NEWS FOR THOSE SEEKING SOME SUMMERY WEATHER...A VIGOROUS SHORTWAVE WILL QUICKLY DROP ACROSS THE GREAT LAKES IN THE WAKE OF THE EXITING UPPER LOW. THIS WILL KEEP TRUE SUMMER CONDITIONS AWAY FROM OUR REGION... AT LEAST FOR NOW. SOME DETAILS... THE UPPER LEVEL LOW WILL OPEN UP AND LIFT ACROSS SOUTHERN ONTARIO THURSDAY NIGHT. THE MOIST AND UNSTABLE CYCLONIC FLOW IN THE WAKE OF THE LIFTING H5 TROUGH WILL LIKELY PRODUCE SOME MORE SHOWERS ACROSS THE REGION...ESPECIALLY EARLY WHEN MORE FAVORABLE THERMODYNAMICS WILL STILL BE IN PLACE. IN FACT...LIGHT WINDS (THRU 12K) AND SBCAPES OF 500-800 J/KG DURING THE EVENING COULD LEAD TO MORE ISOLATED SLOW MOVING THUNDERSTORMS. SPEAKING OF INSTABILITY...LAKE DELTA TS OF 10 TO 13 THURSDAY NIGHT WILL TRANSLATE INTO SOME LAKE ENHANCEMENT OF THE PCPC. THIS COULD LEAD TO SOMEWHAT HEAVIER SHOWERS DOWNWIND (WRN SRN TIER/TUG HILL REGIONS) OF THE LAKES OVERNIGHT. DESPITE THE H5 TROUGH LIFTING AWAY ACROSS THE ST LAWRERNCE VALLEY... SOME SHOWERS WILL REMAIN OVER THE REGION DURING THE DAY FRIDAY AS A RESULT OF THE MOIST CYCLONIC FLOW. THEIR COVERAGE AND INTENSITY SHOULD BE LESS THAN PREVIOUS DAYS THOUGH AS SOMEWHAT DRIER AIR AT MID LEVELS WILL START TO WORK IN FROM THE WEST. ON FRIDAY NIGHT...A FLAT SHORTWAVE RIDGE WILL MOVE ACROSS THE REGION WITHIN THE LONGWAVE TROUGH OVER EASTERN CANADA. ALONG WITH THE DRYING TREND ALOFT...THE PASSING RIDGE WILL KELP TO FURTHER DIMINISH OUR CHANCE FOR ANY MORE SHOWERS. A VIGOROUS SHORTWAVE WILL DROP ACROSS THE REGION LATE FRIDAY NIGHT AND SATURDAY IN THE WAKE OF THE FLAT RIDGE. WHILE A SHOWER SATURDAY CANNOT BE RULED OUT ACROSS THE MAJORITY OF THE REGION...THE HIGHEST CHANCE FOR ANY SHOWER ACTIVITY WILL BE FOUND EAST OF LK ONTARIO WHERE THE SHORTWAVE WILL HAVE THE GREATEST INFLUENCE. THE VAST MAJORITY OF THE 4TH OF JULY SHOULD BE DRY THOUGH...WITH TEMPS MAKING AN ATTEMPT TO CLIMB BACK TOWARDS NORMAL EARLY JULY VALUES. THE SHORTWAVE WILL QUICKLY EXIT ACROSS NEW ENGLAND SATURDAY NIGHT... ALTHOUGH 85 TMEPS OF 8C AND A WELL ALIGNED 320 FLOW COULD MEAN A FAIR AMOUNT OF LAKE INDUCED CLOUD COVER. AGAIN...A SHOWER CANNOT BE RULED OUT...MAINLY EAST OF ROC. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... WHILE THIS PERIOD WILL BE DRIER AND A LITTLE MILDER THAN RECENT DAYS...TRUE SUMMER WARMTH AND HUMIDITY WILL STILL AVOID THE REGION. IN FACT...TEMPS WILL LIKELY REMAIN BELOW NORMAL BY A FEW DEGREES. A VERY LOW AMPLITUDE FLOW WILL BE FOUND ACROSS THE COUNTRY TO START THIS PERIOD ON SUNDAY WHILE HIGH PRESSURE AT THE SURFACE WILL BE FOUND OVER THE BULK OF THE GREAT LAKES REGION. THIS SHOULD PRODUCE A FAIRLY NICE DAY ACROSS OUR FORECAT AREA WITH H85 TEMPS OF ABT 12C SUPPORTING MAX TEMPS IN THE MID 70S (70-75 EAST OF LK ONT). A SERIES OF SHORTWAVES OVER THE EASTERN PACIFIC ARE THEN EXPECTED TO MOVE ASHORE...AND THIS WILL PUMP/AMPLIFY THE FLAT RIDGE FOUND OVER THE ROCKIES AND HIGH PLAINS. AS THE RIDGE AMPLIFIES...A DOWNSTREAM TROUGH WILL BECOME ESTABLISHED ONCE AGAIN OVER THE EASTERN GREAT LAKES AND NEW ENGLAND. THIS PATTERN WILL KEEP TEMPERATURES FROM CLIMBING BACK TO NORMAL LEVELS...BUT AT LEAST THE OPPORTUNITIES FOR MORE RAIN WILL BE LIMITED. THE HIGHEST CHANCE FOR ANY SHOWERS WILL COME ON TUESDAY AS A SHORTWAVE IS FORECAST TO SLIDE DOWN THE FRONT SIDE OF THE AMPLIFYING RIDGE...AND CROSS THE GREAT LAKES REGION. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING...WITH THE GREATEST CONCENTRATION OF ACTIVITY FROM THE WESTERN SOUTHERN TIER INTO THE GENESEE VALLEY AND FINGER LAKES. FOR THE TAF SITES...THIS WILL BRING THE GREATEST CHANCE OF SHRA AND TSRA TO KJHW AND KROC. AT KBUF AND KIAG...A SOUTHWEST FLOW OFF LAKE ERIE IS ALLOWING A LAKE SHADOW TO DEVELOP. THIS SHOULD SUPPRESS CONVECTION AND KEEP THOSE TAF SITES DRY THROUGH MID EVENING. SAME THING EAST OF LAKE ONTARIO AT KART WITH LAKE SHADOWING KEEPING MOST OF THE CONVECTION AWAY FROM THE AIRFIELD. OVERNIGHT THE LAKE SHADOWS WILL BREAK DOWN WITH THE LOSS OF DAYTIME HEATING. THE OVERNIGHT ACTIVITY WILL BE ALMOST IMPOSSIBLE TO TIME THROUGH THE TAF SITES. FOR NOW HAVE JUST INCLUDED VCSH QUALIFIERS OVERNIGHT. LATER SHIFTS CAN REFINE TIMING AND GREATER MENTION. ON THURSDAY EXPECT A SIMILAR EVOLUTION TO TODAY WITH CONVECTION INITIALLY OVER THE LAKES IN THE MORNING TRANSITIONING TO LAND BASED CONVECTION AND LAKE SHADOWS IN THE AFTERNOON. OUTLOOK... THURSDAY NIGHT THROUGH FRIDAY...AREAS OF MVFR WITH SCT SHRA. SATURDAY THROUGH MONDAY...MAINLY VFR. && .MARINE... A NEARLY STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN IN PLACE OVER THE EASTERN GREAT LAKES THROUGH THURSDAY. THIS FEATURE WILL THEN GRADUALLY LIFT AWAY ACROSS THE SAINT LAWRENCE VALLEY THURSDAY NIGHT AND FRIDAY. THE RESULTING SFC PRESSURE GRADIENT WILL RESULT IN LIGHT WINDS TONIGHT...THEN MODERATE WEST TO SOUTHWESTERLIES ACROSS LAKES ERIE AND ONTARIO FOR THURSDAY AND THURSDAY NIGHT. WAVES THROUGH THE PERIOD WILL GENERALLY AVERAGE 2 FEET OR LESS...ALTHOUGH WAVS WILL BE NEAR 3 FEET AT TIMES THURSDAY AND FRIDAY AFTERNOONS. WHILE THE AIRMASS REMAINS UNSEASONABLY COOL ALOFT (8 TO 10C) OVER THE LAKES...THE RESULTING INSTABILITY WITH THE WARM LAKE SURFACES (17-19C) SHOULD NOT BE GREAT ENOUGH TO WARRANT MENTION OF WATERSPOUTS IN THE FORECAST. A SPOUT CANNOT BE RULED OUT THROUGH... SO MARINERS SHOULD KEEP AN EYE ON ANY ENHANCED CUMULS THAT MAKES ITS WAY ACROSS THE LAKES THIS EVENING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...HITCHCOCK SHORT TERM...RSH LONG TERM...RSH AVIATION...HITCHCOCK MARINE...RSH
Hazardous weather outlook, Jul 1, 5:02 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT WED JUL 1 2009 NYZ001>008-010>014-019>021-085-020915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 502 AM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH ANY OF THE SHOWERS AND THUNDERSTORMS TODAY. PONDING OF WATER IN LOW LYING AREAS MAY RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-020915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
In the hours before
Special weather statement, Jul 1, 2:36 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 236 PM EDT WED JUL 1 2009 NYZ003-004-013-014-012145- MONROE-WAYNE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...GENESEO... CANANDAIGUA 236 PM EDT WED JUL 1 2009 ...THUNDERSTORMS WILL CONTINUE... SHOWERS AND THUNDERSTORMS WILL MOVE OVER THE REGION FROM SOUTH TO NORTH. VERY HEAVY SHOWERS ARE POSSIBLE ALONG WITH SMALL HAIL. BE ON THE LOOKOUT FOR PONDING ON ROADWAYS AND LOCALIZED FLOODING.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:47 PM EDT | Areal Flood Advisory | BUF | Wayne | 3 hr |
| Jul 1, 2:54 PM EDT | Areal Flood Advisory | BUF | Monroe | 3 hr |
| Jul 1, 7:04 PM EDT | Special Marine Warning | BUF | 31 min |
Nearby
Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.